Vol. 107, No. 1, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Engel’s theorem for a class of algebras

Ernest Lester Stitzinger

Vol. 107 (1983), No. 1, 245–249
Abstract

A condition of nilpotency is derived for a class of algebras which include the almost alternative algebras of A. A. Albert. This result is seen to be an extension of Engel’s theorem. Some consequences are then considered.

Mathematical Subject Classification 2000
Primary: 17D99
Milestones
Received: 4 August 1981
Published: 1 July 1983
Authors
Ernest Lester Stitzinger